Go to content
UR Home

Bibliography of the Universität Regensburg

Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Creators | Item type | No Grouping
Jump to: B | F | G | H | J | M | S | V | W
Number of items at this level: 20.


Burgos Gil, José Ignacio , Gubler, Walter , Jell, Philipp and Künnemann, Klaus (2021) A comparison of positivity in complex and tropical toric geometry. Mathematische Zeitschrift 299, pp. 1199-1255.


Fenzl, Thomas (2021) Extended skeletons of poly-stable pairs. PhD, Universität Regensburg.


Gubler, Walter (2020) Differentiability of non-archimedean volumes and non-archimedean Monge�Amp�re equations\n (with an appendix by Robert Lazarsfeld). Algebraic Geometry, pp. 113-152. Fulltext not available.

Gubler, Walter, Jell, Philipp, Künnemann, Klaus and Martin, Florent (2019) Continuity of Plurisubharmonic Envelopes in Non-Archimedean Geometry and Test Ideals. Annales de l'Institut Fourier 69 (5), pp. 2331-2376. Fulltext not available.

Gubler, Walter and Künnemann, Klaus (2019) Positivity properties of metrics and delta-forms. Journal für die reine und angewandte Mathematik (Crelles Journal) 2019 (752), pp. 141-177. Fulltext not available.

Gubler, Walter and Künnemann, Klaus (2017) A tropical approach to nonarchimedean Arakelov geometry. Algebra & Number Theory 11 (1), pp. 77-180. Fulltext not available.

Gubler, Walter, Rabinoff, Joseph and Werner, Annette (2016) Skeletons and tropicalizations. Advances in Mathematics 294, pp. 150-215. Fulltext not available.


Hertel, Julius Maximilian (2016) Heights of Toric Varieties. PhD, Universität Regensburg.


Jell, Philipp, Shaw, Kristin and Smacka, Jascha (2019) Superforms, tropical cohomology, and Poincaré duality. Advances in Geometry 19 (1), pp. 101-130. Fulltext not available.

Jell, Philipp and Wanner, Veronika (2018) Poincaré duality for the tropical Dolbeault cohomology of non-archimedean Mumford curves. Journal of Number Theory 187, pp. 344-371. Fulltext not available.

Jell, Philipp (2016) Real-valued differential forms on Berkovich analytic spaces and their cohomology. PhD, Universität Regensburg.


Martínez, César and Sombra, Martín (2019) An arithmetic Bernštein–Kušnirenko inequality. Mathematische Zeitschrift 291 (3-4), pp. 1211-1244. Fulltext not available.

Martin, Florent (2017) Analytic functions on tubes of nonarchimedean analytic spaces. Algebra & Number Theory 11 (3), pp. 657-683. Fulltext not available.


Stadlöder, Stefan (2022) Canonical measures of subvarieties of abelian varieties. PhD, Universität Regensburg.

Smacka, Jascha (2017) Differential Forms on Tropical Spaces. PhD, Universität Regensburg.


Vilsmeier, Christian (2021) A comparison of the real and non-archimedean Monge–Ampère operator. Mathematische Zeitschrift 297, pp. 633-668.

Vilsmeier, Christian (2020) A comparison of the real and non-archimedean Monge-Ampère operator. PhD, Universität Regensburg.

Vollmer, Philipp (2016) Arithmetic Divisors on Products of Curves over non-Archimedean Fields. PhD, Universität Regensburg.


Wanner, Veronika (2019) Subharmonic functions and real-valued differential forms on non-archimedean curves. PhD, Universität Regensburg.

Wanner, Veronika (2017) Harmonic Functions on the Berkovich
Projective Line.
Masters, Universität Regensburg.

This list was generated on Thu Feb 2 17:57:28 2023 CET.
  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de
0941 943 -4239 or -69394

Dissertations: dissertationen@ur.de
0941 943 -3904

Research data: daten@ur.de
0941 943 -4239

Contact persons